# SDR CALA9801142

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT FORWARD END OF BEAM NR 1 FASTENER LOCATION AND A .5 INCH CRACK AT FORWARD END OF BEAM NR 5 FASTENER LOCATION OF FORWARD CARGO COMPARTMENT DOOR OUTER PAN.  THE CRACKS WERE STOP DRILLED.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 52-03.
